Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Sur la notion de différentielle d'une fonction de ligne


Author: Maurice Fréchet
Journal: Trans. Amer. Math. Soc. 15 (1914), 135-161
MSC: Primary 49J50; Secondary 26B05
MathSciNet review: 1500969
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49J50, 26B05

Retrieve articles in all journals with MSC: 49J50, 26B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1914-1500969-9
Article copyright: © Copyright 1914 American Mathematical Society